MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM BALLOON EXPANDABLE COVERED STENT
Model Number LSMU1350858
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the guidewire allegedly would not exit the hub of the balloon expandable covered stent delivery system.Reportedly, another stent was used to complete the procedure.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the production history for the device was reviewed and no anomalies were identified.The lot met all test release criteria.Nothing was found to indicate a manufacturing related cause for this event.Investigation summary: the investigation is inconclusive for the reported device incompatibility issue, as the device was not returned for evaluation.The definitive root cause for the reported issue could not be determined based upon available information.It is unknown whether handling or procedural techniques contributed to the reported event.The manufacturing documentation was reviewed and shows no anomalies with the manufacture of this lot to suggest a product issue.It is unlikely that the reported issue is manufacturing related as a 100% guidewire check is performed during catheter production.Labeling review: the ifu for the lifestream product was reviewed and contains the following information relevant to the reported event: endovascular system ¿the covered stent is supplied pre-mounted on an over-the-wire delivery system with a non-compliant balloon.¿two radiopaque markers (a and b) on the balloon shaft indicate the length of the balloon and the ends of the covered stent and aid in accurate covered stent deployment.The proximal portion of the endovascular system includes an inflation female luer lock hub and a guidewire female luer-lock hub.¿ the lifestream¿ balloon expandable vascular covered stent endovascular system is available in catheter lengths of 80 cm and 135 cm and it is compatible with 0.035" (0.89 mm) guidewires.Warnings ¿ should excessive resistance be felt at any time during the insertion process, do not force passage.Materials required for the lifestream¿ balloon expandable vascular covered stent procedure ¿ 0.035" (0.89 mm) guidewire with a length at least twice as long as the endovascular system site access and preparation ¿ using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0.035" (0.89 mm) guidewire across the target lesion.¿ perform diagnostic angiography to confirm site of implantation and measure the reference vessel diameter and lesion length.

Brand Name
LIFESTREAM BALLOON EXPANDABLE COVERED STENT
Common Device Name
BALLOON EXPANDABLE COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key7813675
Report Number9616666-2018-00115
Device Sequence Number1271666
Product Code PRL
UDI-Device Identifier05391522081239
UDI-Public(01)05391522081239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350858
Device Catalogue NumberLSMU1350858
Device Lot NumberCMCR0244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR